| Model Number |
ETN |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Hypopyon (1913); Toxic Anterior Segment Syndrome (TASS) (4469)
| Date of Event |
07/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.Based on the available information, the root cause of this event could not be determined.Bausch + lomb will continue to monitor for similar occurrences.
Event or Problem Description
It was reported that one day after implantation of an intraocular lens (iol) into the right eye, the patient presented with 3+ cell and hypopyon.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).In the surgeon¿s opinion, the most likely cause of the event may have been a cannula.Patient outcome is good.Tass resolved after treatment.The following medications were prescribed (for use at home post-operatively): pmb (pred/moxi/brom) 1%/0.5%/0.075% tid durezol 0.05% every hour medrol dose pack.On 19-aug-25, received an update on patient's outcome and va from the reporter.The patient visited today (b)(6) 2025) and tass resolved after treatment.S.Seng (b)(6) 2025.